# SDR IPXA1664491

- Difficulty date: January 17, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410450
- Part serial: 000652
- Condition: Cracked
- Location: Rt Wng Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR9 SLAT OTBD NOSE SKIN AT RIVET HOLE FOUND CRACKED.   RT WING NR9 SLAT L/E OTBD NOSE SKIN REPAIRED IAW SRM 57-43-01-2R2, FIG 201, REV 49 AT OSS641-9, ORG MAT'L 7075T6-0063" CRACK LENGTH 0.5955" DAMAGE CUTOUT IS 8.875" X 7.375". THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MAT'L 7075T6-0071" AS REPAIR DOUBLER AND 7075T6-0063" AS REPAIR PLATE REPAIR SIZE IS 12"X10.25".
